MathSciNet Relay Station
MathSciNet bibliographic data
MR333778 47A60
Asadi, Š.; Lucenko, I. E. Antiunitary transformations of linear operators. (Russian) Vestnik Har′kov. Gos. Univ. No. 83 Mat. i Meh. Vyp. 37 (1972), 13–20, 120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement